# SDR DALA2018011800311

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 34,019 hours, 19,806 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE AT FL390,  CREW HEARD RELAYS CLICK AND THE AUTOPILOT DISENGAGED AND SEVERAL STATUS MESSAGES DISPLAYED ON EICAS INCLUDING LT GEN OFF.  CAPTAIN STABILIZED ACFT, AND STARTED APU.  SHORTLY AFTER LT GEN OFF QRH PROCEDURE COMPLETED, CREW RECEIVED CABIN ALT WARNING.  CREW NOTED CABIN ALT AT 11,000, DONNED OXYGEN MASKS AND ESTABLISHED COMMUNICATIONS.  INITIATED EMERGENCY DESCENT TO 10,000 AND OFFSET 15R.  CREW DECLARED EMERGENCY WITH ATC THROUGH CPDLC AND REQUESTED DESCENT TO 10,000.  CABIN ALTITUDE NEVER EXCEEDED 11,000 AND CABIN MASKS DID NOT DEPLOY.  ACARS COMMUNICATIONS WITH DISPATCH ESTABLISHED, NOW PAST HALFWAY POINT, JOINT DECISION TO CONTINUE TO SPN.   (NRT 1/17) REPLACE GENERATOR DIODE. CHECKED LT GENERATOR FEEDER CONNECTOR, CKS GOOD. R/R LT ENGINE IDG PER B757 AMM 24-11. LEAK / OPS CHECK GOOD. CHECKED CARGO DOOR SEAL. REPLACED OVBD EXHAUST VALVE AS A PRECAUTIONARY.
